# SDR HALA20241104310

- Difficulty date: November 3, 2024
- Submitted: November 4, 2024
- Operation: Air carrier
- Aircraft: N374HA
- Make and model: Airbus A330-243
- Aircraft serial: 1565
- Aircraft time: 44,077 hours, 6,471 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Fuel Sys
- Condition: Faulted
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS - FUEL DISCREPANCY AFTER TO -2000 LBS. FUEL DISCREPANCY ENROUTE -4000 LB. FUEL DISCREPANCY DESCENT -7000 LBS. AFT TANK TRANSFER AND OUTER TANK TRANSFER PUMPS ON ALL THE WAY TO GATE. FINAL FUEL DISCREPANCY -4000 LBS. FOUND FCMC 1 SHOWING 4000 LB IMBALANCE TO FCMC'2 QUANTITIES. REPLACED FCMC 1 PER AMM 28-51-34. ALL TEST OKAY. QUANTITIES ARE THE SAME FOR FCMC 1 & 2. OK FOR SERVICE.
